# SDR R61A2025041000176

- Difficulty date: April 6, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 49,469 hours, 30,603 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, FLAPS 0 POSITION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND TO BE TRANSITORY CONDITION, OPS CHECK GOOD.
